# SDR USAA011138

- Difficulty date: August 21, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 787
- Part time: 36,045 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 4 INCHES, BS 787 BS 25L.  INSTALLED DOUBLER AND FILLER PER SRM 53-00-01 FIG 217.  (M)
